# SDR AUS20021074

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B43
- Condition: Failed
- Location: Air Data Compute
- Component: Air Data Compute
- Stage of operation: CR
- Nature of condition: I, G
- Precautionary procedure: K

## Discrepancy

(AUS) AIR DATA COMPUTER FAILED.
